# SDR DL72S021302

- Difficulty date: November 5, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- Aircraft time: 67,681 hours, 52,132 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Cracked
- Location: Fs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / VENTRAL STAIRWAY / RH TORQUE BOX STRUCTURE /     FS 1263 : CRACK REPAIR                                      THE VENTRAL STAIRWAY ACTUATOR ON THE RH TORQUE BOX AT FS    1263 WAS FOUND PULLED THROUGH THE UPPER WEB OF THE TORQUE   BOX, RESULTING IN CRACKING DAMAGE TO THE UPPER WEB, SIDE    WEB, AND UNDERLYING STIFFENERS.  THE DAMAGE TO THE UPPER    WEB WAS REMOVED WITH A CUTOUT AND REPAIRED WITH AN ALUMINUM DOUBLER.  ALL OTHER MEMBERS REPLACED.  THE REPAIR WAS       ACCOMPLISHED PER ER/A 384097-14AD.
